MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK ® GUIDE; BLOOD GLUCOSE MONITORING DEVICE

ROCHE DIABETES CARE, INC. ACCU-CHEK ® GUIDE; BLOOD GLUCOSE MONITORING DEVICE
Catalog Number 07398794001
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code Headache (1880)
Date of Event 12/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the blood glucose monitor was unavailable for use due to power concerns.The power issue on the meter started the day prior to the event, therefore the user was unable to test.It was reported that the customer took all of her medications as normal, except her novolog insulin, prior to the event.The user reported that her novolog insulin is on a sliding scale based on her blood glucose result, and since she was unable to test, she withheld her novolog.On the morning of the incident at approximately 6:00am, the customer experienced a severe headache.At 7:00am she attempted to test on her guide meter and it still did not have power.The user's daughter called the emt's.Upon arrival, the emt's received a blood glucose result of 427 mg/dl on their professional meter.The user was treated with oxygen and 18 units of novolog.The emt's stayed with the customer for 30-45 minutes, until she recovered.The user was only treated at home and was not transported to the hospital.
 
Additional Manufacturer Narrative
Section g1: the manufacturer site was corrected.
 
Additional Manufacturer Narrative
This supplemental mdr is being submitted as a part of a retrospective review and remediation effort based on errors that occurred in the submission of mdrs for incorrect manufacturer name and/or address.A non-conformance report (ncr) ¿ (b)(4) to implement corrective actions was opened on january 29, 2025.Device performance and/or risk profile are not impacted.

Brand Name
ACCU-CHEK ® GUIDE
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
SANMINA-SCI INDIA PVT LTD.
oz-1 sipcot hi-tech sez,oragad
sriperumpudur taluk
chennai, tamil nadu AL 60210 5
IN   602105
Manufacturer Contact
brian frazier
9115 hague road
na
indianapolis, IN 46250-0457
MDR Report Key21069082
Report Number3011393376-2025-00029
Device Sequence Number8409035
Product Code NBW
UDI-Device Identifier00365702609105
UDI-Public00365702609105
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K160944
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number07398794001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/13/2024
Supplement Date Received by Manufacturer02/24/2025
07/21/2025
Initial Report FDA Received Date01/03/2025
Supplement Report FDA Received Date02/25/2025
07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GABAPENTIN; GLIPIZIDE; LANTUS; METFORMIN; NOVOLOG; OZEMPIC; TIZANIDINE; XARELTO
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age69 YR
Patient SexFemale
Patient Weight89 KG